# SDR TWAA0017408

- Difficulty date: October 30, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE COCKPIT, CORROSION WAS FOUND IN FASTENER HOLES UNDER FLOOR PANEL NUMBER 3.  REMOVED CORRODED TRACK SECTION.  INSTALLED NEW SEAT TRACK PER SPM 6-70-01.
